“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 450
School of Mathematics
  Title:   Some new 6-(14,7,4) designs
  Author(s): 
1.  Z. Eslami
2.  G. B. Khosrovshahi
  Status:   Published
  Journal: J. Combin. Theory Ser. A
  No.:  1
  Vol.:  93
  Year:  2001
  Pages:   141-152
  Supported by:  IPM
  Abstract:
In this paper, we employ trades to produce some new 6-(14,7,4) designs with three automorphisms.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right